Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sums of symmetrical random variables


Author: D. A. Darling
Journal: Proc. Amer. Math. Soc. 2 (1951), 511-517
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043405-2
MathSciNet review: 0043405
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. S. Andersen, On the number of positive sums of random variables, Skandinavisk Aktuarietidskrift vol. 32 (1949) pp. 27-36. MR 0032115 (11:256a)
  • [2] P. Erdös and M. Kac, On the number of positive sums of independent random variables, Bull. Amer. Math. Soc. vol. 59 (1946) pp. 401-414.
  • [3] M. Kac, On the distribution of certain Wiener functionals, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 1-13. MR 0027960 (10:383b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043405-2
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society